# SDR IPXA2019032140351

- Difficulty date: March 10, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: ACA73013
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C MAIN CARGO DOOR FWD LOWER PAN HAS CHAFE DAMAGE IN 2 PLACES. REMOVED AND REPLACED CHAFED MAIN CARGO DOOR FWD LOWER PAN IAW SRM 51-33-01 AND 51-35-01. (MINOR)
